On Full k-ideals of a Ternary Semiring

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 1

Abstract

In this paper, we generalize the concept of the full -ideals of a semiring to ternary semiring and prove that the set of zeroids annihilator of a right ternary semimodule, and the Jacobson radical of a ternary semiring are all full -ideals of. Also we prove that the set of all full -ideals of a ternary semiring is a complete lattice which is also modular.

Authors and Affiliations

Swapnil Wani, Kishor Pawar

Keywords

Related Articles

The solution of mixed integral equation of the first kind using toeplitz matrix method

In this work, the existence and uniqueness of the solution of mixed integral equation (MIE) of the first kind is considered in the  L2  *C[0,T], T<1 ,  is the domain of integration with respect to...

ON ABEL CONVERGENT SERIES OF FUNCTIONS

In this paper, we are concerned with Abel uniform convergence and Abel pointwise convergence of series of real functions where a series of functions Σ fn is called Abel uniformly convergent to a function f if for each "...

SOME NEW PROPERTIES ON TOPOLOGICAL SPACES

In this journey, we are going to explore the  separation axioms in greater detail. Separation axioms are one among the most common, important and interesting concepts in Topology. They can be used to define more re...

Some properties on semi-symmetric metric T-connection on Sasakian Manifold

In the present paper we have studied some properties of semi symmetric metric connection in almost contact metric manifold. In this paper we have studied some results related to quasi conformal curvature tensor, m-projec...

Efficient Simple Tests For Primality

The tests form a general method to decide whether a given positive odd integer is composite or prime. The tests are based on the divisibility properties of the sum of two squared positive integers. The algorithms compris...

Download PDF file
  • EP ID EP651636
  • DOI 10.24297/jam.v12i1.590
  • Views 149
  • Downloads 0

How To Cite

Swapnil Wani, Kishor Pawar (2016). On Full k-ideals of a Ternary Semiring. JOURNAL OF ADVANCES IN MATHEMATICS, 12(1), 5805-5807. https://europub.co.uk./articles/-A-651636